Couldn't find what you looking for?

TRY OUR SEARCH!


Does cetaminophen has same effect like aspirin? Not use aspirin because of rosacea that I had. Can I take cetaminophen to relieve headache or decrease elevated body temperature? What doses are recommended for women? Is it the same drug as paracetamol?

Loading...


Acetaminophen is also pain killer and fever reducer. It has not anti-inflammatory effect like aspirin. For adults, maximum daily dose is 4 grams; but it is recommended 325 to 650mg four times a day. Acetaminophen can have toxic effect on liver if overdosed. Acetaminophen is as effective as ibuprofen, both like pain killer and fever reducer. Acetaminophen and paracetamol is the same drug.
Reply

Loading...

Felt fine entering the bathroom about an hour and a half ago. When I came out after a bowl movement I felt loer abdominal pains (not cramps - constant pain) and started to feel the chills coming on. Didn't really feel sick, just nauseous. I feel like my head is on fire I feel really crappy. No vomitting yet. Went to the store. Pharmacist gave me Extra Strength Non-Aspirin (Acetaminophen - 500 mg each) and Antidiarrheal Soft Gelatin Capsuls, 2mg Loperamide HCI. The problem is I can't read the dosage instructions on either boxbecause the print is so small and my eyes are so bad. Can you please tell me what the doage is - ASAP! I'm in constant lower abdominal pain, head hurts. Hurry, please!
Reply

Loading...